# SDR 2000UALA00248

- Difficulty date: May 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 24,507 hours, 17,687 cycles
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAX DUE TO PRESSURIZATION PROBLEMS.  *S/D*  FOUND MAIN OUTFLOW VALVE RESISTANCE BEYOND LIMITS.  REPLACED THE MAIN OUTFLOW VALVE.
